# SDR SWAA2024112649768

- Difficulty date: October 16, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS294.5 AND S-13L AT PASSENGER CABIN.   REPLACED ANGLE LOCATED BS294.5 AND S-13L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1311 SHEET:1 REV-C. CERTIFIED RII WORK PERFORMED.
